# SDR BAGA20220725

- Difficulty date: July 25, 2022
- Submitted: July 30, 2022
- Operation: Air carrier
- Aircraft: N208BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55148
- Aircraft time: 164 hours, 71 cycles
- System (JASC): 2400 · Electrical Power System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FA NOTICED ELECTRICAL SMELL IN AFT. RETURNED TO GATE FOR MX CHECK  -  COMPLIED WITH REPORTED ELECTRICAL SMELL IAW A220 FAULT PROCEDURE BD500-A-J21-22-00-00AAA-423A-A. CHECKED EICAS FOR MESSAGES. CHECKED
FOR OPEN CIRCUIT BREAKERS, CHECK ELECTRONICS BAY, AND PERFORMED WALK AROUND. NO EVIDENCE OF ODOR FOUND. AIRCRAFT OKAY FOR
CONTINUED SERVICE.
